RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 33, Issue 1  


Varieties of associative rings with the property of embeddability of amalgams
M. V. Volkov
3
Isomorphic near-refinements of some direct decompositions of Abelian groups
S. Yu. Maksimov
15
Elementary theory of a finitely generated commutative ring
G. A. Noskov
23
Systems of continuous vector-valued functions of given Chebyshev rank
V. A. Koshcheev
31
Openness of convex measurable correspondences
A. G. Kusraev
41
Banach spaces with $k$- and $m$-admissible sets
V. I. Rybakov
49
Topological cones, operator equations, and the Newton–Kantorovich method
M. F. Sukhinin
65
Topological thickness of crinkly functions
S. B. Kozyrev
71
An inequality between the norms of a function and its derivatives in integral metrics
S. Z. Rafal'son
77
N. K. Nikol'skii's theorem on the interpolation of germs of analytic functions with respect to a family of inner functions
S. E. Rukshin
83
Certain properties of the Haar double series with everywhere convergent spherical partial sums
V. A. Skvortsov
89
Solutions of an elliptic system of first-order differential equations on a Riemann surface
I. A. Bikchantaev
97
Differents of points of torsion
V. A. Dem'yanenko
111
Generalized homotopy axiom
Nguyen Le Anh
117
Critical modal logics containing the Brouwer axiom
V. Yu. Meskhi
131
A two-phase system with identical service
O. P. Vinogradov
141
A probabilistic version of the turnpike theorem for homogeneous convex control models
I. V. Evstigneev, S. E. Kuznetsov
147
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019